U.S. doctors online nowAsk doctors free
CA
A 30-year-old female asked:

i stopped taking bc & my period came a wk early. it lasted a wk &then a wk after that it seems like i started my period again. we are ttc is this norm?

2 doctor answers3 doctors weighed in
Dr. William Haehl
Family Medicine 46 years experience
Maybe WNL: What is TTC --?? Try to conceive. WNL is within "normal" limits to have some irregularity after going off pill especially if you had that prior to going onto pill. Give it a few cycles to straighten out and if it does not then see your doctor.
Dr. Karen Butler
Family Medicine 21 years experience
Breakthrough bleedin: Once you stop the bc the body must seek its normal levels of hormones again. You may get some bleeding intermittently while the body normalizes itself. May take a few months

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Jan 9, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.